# SDR IPXA11569766

- Difficulty date: September 20, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 19,903 hours, 13,939 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT LT SIDE STA 1340 BETWEEN STRINGER 15L AND 16L FRAME IS GOUGED.  REPAIRED MAIN CARGO COMPARTMENT FRAME STA 1340 BETWEEN S-15L AND S-16L IAW EA 111291 IR AND EO B757-5310-44713-A.
